# SDR VNAA20250102016

- Difficulty date: November 27, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: CN6260007003
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON EXHAUST NOZZLE FROM 1 HR TO 7 HRS POSITION AT LH ENGNE.   DENTS ON EXHAUST NOZZLE FROM 1 HR TO 7 HRS POSITION AT LH ENGNE WERE REPAIRED PER EA NO: A1-690-78-00018 REV --
